MAUDE Adverse Event Report: NOVO HEALTH SERVICES SURGICAL CONVIENCE KIT; LEVEL II REUSABLE STANDARD SURGICAL GOWN XLG

NOVO HEALTH SERVICES SURGICAL CONVIENCE KIT; LEVEL II REUSABLE STANDARD SURGICAL GOWN XLG
Model Number 7004
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred with no patient delays, cancelation of procedures, or injury to the user.The gown was not returned.The end-user did not wear the appropriate level of gown for the 2.5-hour surgical case.The user was wearing a standard level two xxl gown, and it is recommended that a level three or higher should be worn.The client relations staff member is working with the facility to add level three gowns.
 
Event or Problem Description
The user facility reported that after the surgical procedure, the staff member removed their l2 reusable surgical gown and noticed strikethrough.

Brand Name
SURGICAL CONVIENCE KIT
Common Device Name
LEVEL II REUSABLE STANDARD SURGICAL GOWN XLG
Manufacturer (Section D)
NOVO HEALTH SERVICES
7086 industrial row drive
mason OH 45040
MDR Report Key9288377
Report Number1000306225-2019-00004
Device Sequence Number1892323
Product Code LRO
UDI-Device Identifier00812564030382
UDI-Public00812564030382
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7004
Device Catalogue NumberPACK 1154D
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;